# SDR F3LA200700101

- Difficulty date: April 27, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED LT SIDE OF CABIN FLOOR WEB 69 AND 70 HAD VERY LIGHT CORROSION AT NUT PLATES, MOSTLY ON LWR SIDE.  REPLACED SHEAR PLATE IAW SRM 51-42-11.
